How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Neurologist (MD)
Category: Neurology
Satisfied Customers: 1985
Experience:  Neurosurgeon - Brain, spine, and peripheral nerve surgery
206912
Type Your Neurology Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

SWELLEN STARTED AFTER A INJECTION OF CORTIZONE IN THE RIGHT

Customer Question

SWELLEN STARTED AFTER A INJECTION OF CORTIZONE IN THE RIGHT HIP THE RIGHT KNEE FILLED WITH WATER 3 DAYS AFTER IT THAN DROPED OT THE RIGHT FOOT NOW IT IS MY LEFT LEG THAT IS SWELLEN I AM ON FUROSEMID 20 MG TWICE A DAY LEFT IS STILL SWELLEN
Submitted: 9 months ago.
Category: Neurology
Expert:  Dr. David replied 9 months ago.

This is Dr. David

it sounds like you need doppler ultrasound scans of both of your legs to check for proper blood flow in both legs.

you may need heart testing to check for new weakness of your heart which can cause swelling in your legs.

have you had an ultrasound of your legs yet?